I do think Chrisis did good in publishing the same story and I think this should be posted again and again so people understand the real and dangerous problem this pill could make them for life.
I came here to this forum more than a year ago and after a while I was pretty sure I known all about the pill and I thought, yeah, I'm going to give it a try and after all it's just the 2%, that will never happen to me and if it happens then I'm just going to quit and it'd be end of that story I'd say I tried it and it wasn't for me.
Now I'm here after 4 months without the pill and just 6 months taking it (I went to 2 IHRS Dr's for consultation and both of them prescribed it without hesitation) .
Just a month after noticing I started losing hair I took a sperm test (that was like 4 months before starting taking the pill) and I was more than in perfect condition, all the tests in right level. Now my sexual drive has incresed over these 4 months but still not the same, my semen level is just 0.9 ml and my PH went higher among other problems. So at this stage I can't say I gave it a try and wasn't for me. This wasn't what I was thinking it could happened when started and I think it's because so many people here keeps telling every user that stop by here, oh yes mate, have you taken fin? oh you should take it as soon as possible, yeah do it and I really think the only thing We should do is telling go to see a Dr. and please be advice that this drug could really make your life a different bigger problem if anything goes wrong.
I think that missinformation is what makes users here just say this is an old stuff and that this is already discussed in other thread. You know even if you have been taken the pill for 10 years it doesn't mean you're safe and it's wrong to just say that's not gonna happen to you.
By the way I think every day on going back to the pill because I was so happy with it and my hair when I was on it and because after that, to see your hair thinning more and more is difficult, but I know how it feels to try to feel any sexual desire and just don't feel any heat. =(
I'm not saying people should stop taking the pill, just saying people should be really informed and know the real consequences before that.